# SDR ASAA2016041916469

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,780 hours, 2,541 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: False Indication
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER FAIL ILLUMINATED ENROUTE.  ACFT GROUNDED.  PERFORMED FIM 34-43, TASK 814 - WEATHER RADAR FAULT ISOLATION.  ALL TESTS PASSED AND GROUND FUNCTIONAL CHECK GOOD.
